×

zbMATH — the first resource for mathematics

The Dirichlet problem for quasilinear uniformly elliptic equations. (English) Zbl 0526.35031

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gilbarg, D.; Trudinger, N.S., Elliptic partial differential equations of second order, (1977), Springer Berlin · Zbl 0691.35001
[2] Hurewicz, W.; Wallman, H., Dimension theory, (1941), Princeton University Press · JFM 67.1092.03
[3] Michael, J.H., A general theory for linear elliptic partial differential equations, J. diff. eqns, 23, 1-29, (1977) · Zbl 0299.35037
[4] Michael, J.H., Barriers for uniformly elliptic equations and the exterior cone condition, J. math. analysis applic., 79, 203-217, (1981) · Zbl 0454.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.